Skip to main content
placeholder image

Lower Bound for the Geometric type from a generalized estimate in the a-Neumann problem – a new approach by peak functions

Journal Article


Abstract


Publication Date


  • 2014

Citation


  • Khanh, T. (2014). Lower Bound for the Geometric type from a generalized estimate in the a-Neumann problem – a new approach by peak functions. Michigan Mathematical Journal, 63 209-212.

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4531

Number Of Pages


  • 3

Start Page


  • 209

End Page


  • 212

Volume


  • 63

Abstract


Publication Date


  • 2014

Citation


  • Khanh, T. (2014). Lower Bound for the Geometric type from a generalized estimate in the a-Neumann problem – a new approach by peak functions. Michigan Mathematical Journal, 63 209-212.

Ro Metadata Url


  • http://ro.uow.edu.au/eispapers/4531

Number Of Pages


  • 3

Start Page


  • 209

End Page


  • 212

Volume


  • 63